Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 162, NWS Fort Worth, TX

May 31, 2012Leon County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 31, 2012, 7:34 AM CDT for Leon County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2012, 7:34 AM CDT (12:34 UTC)
Expired
May 31, 2012, 8:30 AM CDT
In force
56 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Leon County, TX

The radar

The Ft Hood radar (KGRK), 158 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-583 J/kg
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS54 KFWD 311234
SVRFWD
TXC289-311330-
/O.NEW.KFWD.SV.W.0162.120531T1234Z-120531T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
734 AM CDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEON COUNTY IN NORTHEAST TEXAS...

* UNTIL 830 AM CDT

* AT 734 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
  OF 65 MPH. THIS STORM WAS LOCATED NEAR BUFFALO...MOVING SOUTHEAST  
  AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CENTERVILLE AROUND 745 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3127 9572 3116 9573 3113 9577 3109 9576
      3109 9598 3097 9624 3106 9624 3109 9628
      3125 9633 3137 9632 3162 9579 3160 9577
      3165 9574 3160 9571 3153 9576 3147 9572
      3146 9575 3146 9571 3132 9566
TIME...MOT...LOC 1234Z 320DEG 24KT 3139 9592

$$


DUNN
3 follow-up statements
982 
WWUS54 KFWD 311250
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 AM CDT THU MAY 31 2012

TXC289-311330-
/O.CON.KFWD.SV.W.0162.000000T0000Z-120531T1330Z/
LEON TX-
750 AM CDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR LEON COUNTY...

AT 750 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES SOUTHEAST OF OAKWOOD TO 5 MILES EAST OF CENTERVILLE TO
7 MILES SOUTHEAST OF MARQUEZ...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LEONA AROUND 755 AM CDT...
  NORMANGEE AROUND 805 AM CDT...

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 160 AND 191.

LAT...LON 3127 9572 3116 9573 3113 9577 3109 9576
      3109 9598 3097 9624 3106 9624 3109 9628
      3125 9633 3137 9632 3162 9579 3160 9577
      3165 9574 3160 9571 3153 9576 3147 9572
      3146 9575 3146 9571 3132 9566
TIME...MOT...LOC 1250Z 319DEG 25KT 3141 9571 3124 9587
          3112 9618

$$
803 
WWUS54 KFWD 311316
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 AM CDT THU MAY 31 2012

TXC289-311330-
/O.CON.KFWD.SV.W.0162.000000T0000Z-120531T1330Z/
LEON TX-
816 AM CDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHERN LEON COUNTY...

AT 816 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES EAST OF LEONA...MOVING
SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN LEON COUNTY AT 830 AM CDT

THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 160 AND 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3127 9572 3122 9572 3121 9574 3116 9573
      3113 9577 3109 9576 3109 9598 3097 9624
      3106 9624 3110 9628 3147 9573 3146 9571
      3132 9566
TIME...MOT...LOC 1316Z 319DEG 25KT 3113 9588

$$
046 
WWUS54 KFWD 311330
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 AM CDT THU MAY 31 2012

TXC289-311340-
/O.EXP.KFWD.SV.W.0162.000000T0000Z-120531T1330Z/
LEON TX-
830 AM CDT THU MAY 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEON COUNTY EXPIRES
AT 830 AM CDT...

AT 830 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD 
WEAKENED AND MOVED OUT OF THE AREA. THE WARNING FOR LEON COUNTY 
EXPIRED AT 830 AM. 

LAT...LON 3127 9572 3122 9572 3121 9574 3116 9573
      3113 9577 3109 9576 3109 9598 3097 9624
      3106 9624 3110 9628 3147 9573 3146 9571
      3132 9566
TIME...MOT...LOC 1316Z 319DEG 25KT 3113 9588

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:55 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, May 31, 3:55 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
355 AM CDT THU MAY 31 2012

.DISCUSSION...
A WELL DEFINED OUTFLOW BOUNDARY AHEAD OF A STRONG LATE SPRING
COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS THIS
MORNING. SOUTH WINDS WILL ABRUPTLY TURN TO THE NORTH WITH THE
PASSAGE OF THE OUTFLOW AND TEMPORARILY INCREASE BETWEEN 20 AND 30
MPH WITH SOME GUSTS NEAR 40 MPH. A COMPLEX OF SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE OUTFLOW BOUNDARY WITH PERIODS OF
MODERATE TO HEAVY RAINFALL AND OCCASIONAL LIGHTNING. ADDITIONAL
SHOWERS AND SOME THUNDERSTORMS ARE ALSO EXPECTED WITH THE COLD
FRONT LATER TODAY. THE BEST CHANCE OF SEVERE WEATHER TODAY WILL BE
IN THE SOUTHEAST ZONES THIS AFTERNOON IF THE ATMOSPHERE CAN RECOVER
FROM MORNING PRECIPITATION AND SURFACE HEATING CAN AID IN
DESTABILIZATION. PRECIPITATION CHANCES WILL END FROM NORTH TO
SOUTH THROUGH THE DAY AS DRIER AND COOLER AIR BUILDS SOUTHWARD
FROM THE CENTRAL PLAINS WITH ONLY A FEW SHOWERS/STORMS POSSIBLE IN
THE EXTREME SOUTHEAST EARLY THIS EVENING.

UPPER LEVEL HIGH PRESSURE WILL BUILD IN FROM THE WEST THIS WEEKEND
AND BRING AN END TO THE RAIN CHANCES FOR NORTH TEXAS. HOWEVER...A
WEAK SHORT WAVE EMBEDDED IN NORTHWEST FLOW ALOFT MAY BRING
PRECIPITATION TO THE RED RIVER REGION SATURDAY...BUT IT APPEARS
THAT MOST OF THE PRECIPITATION WILL STAY IN OKLAHOMA.

AN UPPER LEVEL RIDGE WILL BUILD OVER NORTH TEXAS EARLY NEXT WEEK
AND BRING WARM TEMPERATURES AND LITTLE CHANCE FOR RAIN. THE UPPER
RIDGE AXIS WILL TRANSLATE EAST BY MID WEEK WHILE A TROUGH DEVELOPS
ACROSS THE WESTERN CONUS. THIS PATTERN WILL BRING WEAK SOUTHWEST
UPPER LEVEL FLOW...INCREASING SOUTHERLY SURFACE WINDS...AND
ABUNDANT LOW LEVEL MOISTURE. HIGH TEMPERATURES NEXT WEEK WILL BE
GENERALLY IN THE 90S WITH LOWS IN THE 70.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  61  82  66  86 /  60  10   5  10  10
WACO, TX              86  62  84  65  90 /  60  20   5   5   5
PARIS, TX             81  57  78  60  85 /  60  10   5  10  10
DENTON, TX            84  59  82  63  86 /  60  10   5  10  10
MCKINNEY, TX          82  58  80  62  86 /  60  10   5  10  10
DALLAS, TX            85  61  82  66  87 /  60  10   5  10  10
TERRELL, TX           83  59  81  62  86 /  60  10   5   5  10
CORSICANA, TX         85  62  82  64  88 /  60  30   5   5  10
TEMPLE, TX            87  63  86  65  91 /  60  30  10   5   5
MINERAL WELLS, TX     81  56  83  63  89 /  50  10   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

91/79
Hazardous weather outlook, May 31, 4:35 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
435 AM CDT THU MAY 31 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
435 AM CDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. A FEW
STORMS MAY BECOME SEVERE...ESPECIALLY THIS AFTERNOON SOUTHEAST OF
A CANTON...HILLSBORO TO GOLDTHWAITE LINE. LARGE HAIL...DAMAGING
WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS.
THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH THIS AFTERNOON
AS DRIER AIR FILTERS IN BEHIND A COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON...GENERALLY SOUTHEAST
OF A CANTON...HILLSBORO...TO GOLDTHWAITE LINE.

In the hours before

Special weather statement, May 31, 2:32 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 AM CDT THU MAY 31 2012

TXZ147-148-310800-
FREESTONE TX-ANDERSON TX-
232 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN FREESTONE COUNTY
  ANDERSON COUNTY

AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF FAIRFIELD...MOVING EAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FRANKSTON...PALESTINE AND
FAIRFIELD LAKE STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3160 9571 3165 9575 3160 9577 3162 9579
      3153 9600 3191 9625 3199 9610 3208 9543
      3201 9541 3200 9544 3193 9542 3185 9544
      3183 9541 3177 9539 3175 9535 3170 9533
TIME...MOT...LOC 0732Z 286DEG 28KT 3186 9600

CAVANAUGH
Special weather statement, May 31, 3:07 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 AM CDT THU MAY 31 2012

TXZ148-310830-
ANDERSON TX-
307 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN ANDERSON COUNTY

AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF JACKSONVILLE...MOVING EAST AT 45
MPH.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3164 9572 3165 9574 3202 9580 3205 9571
      3209 9542 3201 9542 3200 9544 3195 9544
      3193 9542 3185 9544 3182 9540 3177 9539
      3173 9533
TIME...MOT...LOC 0807Z 278DEG 41KT 3199 9546

DUNN
Special weather statement, May 31, 6:07 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
607 AM CDT THU MAY 31 2012

TXZ145-161-311130-
HILL TX-LIMESTONE TX-
607 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  NORTHERN LIMESTONE COUNTY

AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF HEWITT...STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...GROESBECK...
HUBBARD...MEXIA AND FORT PARKER STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3157 9684 3182 9700 3192 9682 3189 9677
      3181 9671 3181 9664 3167 9641 3161 9637
      3144 9668
TIME...MOT...LOC 1107Z 180DEG 0KT 3149 9716
Special weather statement, May 31, 6:08 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 AM CDT THU MAY 31 2012

TXZ118-311145-
TARRANT TX-
608 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 608 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER HALTOM CITY...MOVING SOUTHEAST AT 30 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3298 9704 3255 9704 3256 9750 3298 9743
TIME...MOT...LOC 1108Z 305DEG 25KT 3281 9719

DUNN
Special weather statement, May 31, 6:11 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 AM CDT THU MAY 31 2012

TXZ145-161-311130-
HILL TX-LIMESTONE TX-
611 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  NORTHERN LIMESTONE COUNTY

AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF HEWITT...MOVING SOUTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...GROESBECK...
HUBBARD...MEXIA AND FORT PARKER STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3157 9684 3182 9700 3192 9682 3189 9677
      3181 9671 3181 9664 3167 9641 3161 9637
      3144 9668
TIME...MOT...LOC 1107Z 180DEG 0KT 3149 9716
Special weather statement, May 31, 7:09 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 AM CDT THU MAY 31 2012

TXZ162-175-311245-
LEON TX-ROBERTSON TX-
709 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  LEON COUNTY
  ROBERTSON COUNTY

AT 709 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM THORNTON TO
FAIRFIELD...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3073 9662 3087 9670 3091 9668 3093 9676
      3105 9676 3111 9683 3143 9620 3162 9579
      3160 9577 3165 9574 3163 9572 3146 9575
      3146 9571 3132 9566 3127 9572 3110 9576
      3107 9604 3093 9632 3074 9646 3070 9656
TIME...MOT...LOC 1209Z 304DEG 20KT 3146 9629

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:16 PM CDTSpecial Weather StatementFWDComanche, Coryell, Hamilton, Lampasas, Mills59 min
May 30, 9:12 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 30, 9:34 PM CDTSpecial Weather StatementFWDCooke26 min
May 30, 9:54 PM CDTSevere Thunderstorm WarningFWDJack66 min
May 30, 10:08 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young52 min
May 30, 10:17 PM CDTSpecial Weather StatementFWDDenton58 min
May 30, 10:38 PM CDTSpecial Weather StatementFWDEastland, Erath, Palo Pinto, Stephens22 min
May 30, 10:47 PM CDTSpecial Weather StatementFWDGrayson28 min
May 30, 10:54 PM CDTSpecial Weather StatementFWDParker, Wise36 min
May 30, 10:57 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant33 min
May 30, 11:17 PM CDTSpecial Weather StatementFWDParker, Tarrant28 min
May 30, 11:19 PM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
May 30, 11:31 PM CDTSpecial Weather StatementFWDTarrant29 min
May 30, 11:42 PM CDTSpecial Weather StatementFWDDenton33 min
May 30, 11:53 PM CDTSpecial Weather StatementFWDRockwall37 min
May 30, 11:56 PM CDTSevere Thunderstorm WarningFWDDenton28 min
May 31, 12:05 AM CDTSpecial Weather StatementFWDDallas, Tarrant25 min
May 31, 12:07 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rockwall, Van Zandt53 min
May 31, 12:12 AM CDTSevere Thunderstorm WarningFWDErath23 min
May 31, 12:37 AM CDTSpecial Weather StatementFWDDallas38 min
May 31, 1:11 AM CDTSpecial Weather StatementFWDEllis, Navarro34 min
May 31, 1:52 AM CDTSpecial Weather StatementFWDNavarro23 min
May 31, 2:02 AM CDTSpecial Weather StatementFWDFreestone28 min
May 31, 2:06 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise54 min
May 31, 2:32 AM CDTSpecial Weather StatementFWDAnderson28 min
May 31, 3:07 AM CDTSpecial Weather StatementFWDAnderson23 min
May 31, 5:13 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro62 min
May 31, 6:07 AM CDTSpecial Weather StatementFWDLimestone23 min
May 31, 6:08 AM CDTSpecial Weather StatementFWDTarrant37 min
May 31, 6:11 AM CDTSpecial Weather StatementFWDLimestone19 min
May 31, 6:31 AM CDTSevere Thunderstorm WarningFWDFreestone, Limestone59 min
May 31, 7:09 AM CDTSpecial Weather StatementFWDLeon, Robertson36 min
May 31, 7:24 AM CDTAreal Flood AdvisoryFWDTarrant96 min
May 31, 7:47 AM CDTSpecial Weather StatementFWDParker28 min
May 31, 7:54 AM CDTSpecial Weather StatementFWDHill36 min
May 31, 7:55 AM CDTSpecial Weather StatementFWDLimestone35 min
May 31, 8:07 AM CDTSpecial Weather StatementFWDJohnson23 min
May 31, 8:23 AM CDTSpecial Weather StatementFWDHood37 min
May 31, 8:47 AM CDTSpecial Weather StatementFWDHill, Somervell28 min
May 31, 9:01 AM CDTSpecial Weather StatementFWDErath29 min
May 31, 9:19 AM CDTSpecial Weather StatementFWDBosque26 min
May 31, 9:38 AM CDTSpecial Weather StatementFWDErath37 min
May 31, 9:46 AM CDTSpecial Weather StatementFWDMcLennan29 min
May 31, 10:04 AM CDTSpecial Weather StatementFWDCoryell26 min
May 31, 10:17 AM CDTSpecial Weather StatementFWDFalls, Robertson28 min
May 31, 10:34 AM CDTSpecial Weather StatementFWDComanche26 min
May 31, 10:37 AM CDTSpecial Weather StatementFWDBell53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.